# SDR REXA201805214397

- Difficulty date: May 14, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 23,096 hours, 15,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Part number: 601R3189241
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHMENT LUG FOR THE PASSENGER DOOR,  FOUND THE VENT DOOR CONTROL ROD CRACKED.  REMOVED & REPLACED THE VENT DOOR ATTACHMENT FITTING IAW CMM 52-11-00.
